首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
SAMPLE QUANTILES - ESTIMATION, INFORMATION, SUFFICIENCY
被引:0
|
作者
:
LANDSMAN, ZM
论文数:
0
引用数:
0
h-index:
0
LANDSMAN, ZM
机构
:
来源
:
THEORY OF PROBABILITY AND ITS APPLICATIONS
|
1981年
/ 26卷
/ 03期
关键词
:
D O I
:
暂无
中图分类号
:
O21 [概率论与数理统计];
C8 [统计学];
学科分类号
:
020208 ;
070103 ;
0714 ;
摘要
:
引用
收藏
页码:645 / 647
页数:3
相关论文
共 50 条
[1]
Sample quantiles and additive statistics: Information, sufficiency, estimation
Landsman, Z
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV HAIFA,DEPT STAT,IL-31905 HAIFA,ISRAEL
UNIV HAIFA,DEPT STAT,IL-31905 HAIFA,ISRAEL
Landsman, Z
JOURNAL OF STATISTICAL PLANNING AND INFERENCE,
1996,
52
(01)
: 93
-
108
[2]
ESTIMATION OF PARAMETERS OF LOGISTIC DISTRIBUTION BY SAMPLE QUANTILES
HASSANEIN, KM
论文数:
0
引用数:
0
h-index:
0
HASSANEIN, KM
BIOMETRIKA,
1969,
56
(03)
: 684
-
+
[3]
ESTIMATION OF PARAMETERS OF GAMMA DISTRIBUTION BY SAMPLE QUANTILES
SARNDAL, CE
论文数:
0
引用数:
0
h-index:
0
SARNDAL, CE
TECHNOMETRICS,
1964,
6
(04)
: 405
-
&
[4]
ESTIMATION OF THE INFORMATION SUFFICIENCY OF RADAR SIGNALS
KUTHKHOV, VP
论文数:
0
引用数:
0
h-index:
0
KUTHKHOV, VP
TELECOMMUNICATIONS AND RADIO ENGINEERING,
1981,
35-6
(08)
: 82
-
84
[5]
Bayesian estimation and prediction based on Rayleigh sample quantiles
Arturo J. Fernández
论文数:
0
引用数:
0
h-index:
0
机构:
Universidad de La Laguna,Departamento de Estadística e Investigación Operativa, Facultad de Matemáticas
Arturo J. Fernández
Quality & Quantity,
2010,
44
: 1239
-
1248
[6]
Bayesian estimation and prediction based on Rayleigh sample quantiles
Fernandez, Arturo J.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ La Laguna, Dept Estadist & Invest Operat, Fac Matemat, San Cristobal la Laguna 38271, Spain
Univ La Laguna, Dept Estadist & Invest Operat, Fac Matemat, San Cristobal la Laguna 38271, Spain
Fernandez, Arturo J.
QUALITY & QUANTITY,
2010,
44
(06)
: 1239
-
1248
[7]
ESTIMATION OF SCALE PARAMETER OF CHI DISTRIBUTION BASED ON SAMPLE QUANTILES
DYER, DD
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TEXAS,DEPT MATH,ARLINGTON,TX 76010
UNIV TEXAS,DEPT MATH,ARLINGTON,TX 76010
DYER, DD
TECHNOMETRICS,
1973,
15
(03)
: 489
-
496
[8]
ROBUST ESTIMATION OF LOCATION USING OPTIMALLY CHOSEN SAMPLE QUANTILES
CHAN, LK
论文数:
0
引用数:
0
h-index:
0
机构:
KUWAIT UNIV,DEPT MATH,KUWAIT CITY,KUWAIT
KUWAIT UNIV,DEPT MATH,KUWAIT CITY,KUWAIT
CHAN, LK
RHODIN, LS
论文数:
0
引用数:
0
h-index:
0
机构:
KUWAIT UNIV,DEPT MATH,KUWAIT CITY,KUWAIT
KUWAIT UNIV,DEPT MATH,KUWAIT CITY,KUWAIT
RHODIN, LS
TECHNOMETRICS,
1980,
22
(02)
: 225
-
237
[9]
SIMULTANEOUS ESTIMATION OF PARAMETERS OF EXTREME VALUE DISTRIBUTION BY SAMPLE QUANTILES
HASSANEIN, KM
论文数:
0
引用数:
0
h-index:
0
HASSANEIN, KM
TECHNOMETRICS,
1972,
14
(01)
: 63
-
+
[10]
LINEAR ESTIMATION OF PARAMETERS OF CAUCHY DISTRIBUTION BASED ON SAMPLE QUANTILES
CANE, GJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV NEW ENGLAND,MATH DEPT,ARMIDALE 2351,NEW S WALES,AUSTRALIA
UNIV NEW ENGLAND,MATH DEPT,ARMIDALE 2351,NEW S WALES,AUSTRALIA
CANE, GJ
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION,
1974,
69
(345)
: 243
-
245
←
1
2
3
4
5
→